# SDR ASAA1057554

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,520 hours, 3,393 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1603
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 48,288 hours, 28,694 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL, AIR COND CONTROL CABIN LIGHT REMAINS ILLUMINATED.  THE LIGHT EXTINGUISHES ON RESET.  ACCOMP PACK/ZONE TEMP CONT BIT NR 2 FAULTED V143 (FLT DECK TRIM) NR 1 NO FAULTS.  REPLACED FLT DECK TRIM VALVE ASSY, OPS CHECK GOOD.
